English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/22163

Title: Efficient modelling of curved surfaces by planar patches and wire grids for electromagnetic scattering
Author(s): Las Heras Andrés, Fernando Luis
Fernández Jambrina, José Luis
Issue date: 1995
Publisher: John Wiley & Sons Ltd, Chichester
Citation: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 8 (6), p. 417-429 (1995)
Format extent: p. 417-429
URI: http://hdl.handle.net/10651/22163
ISSN: 0894-3370
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias